# SDR CA080903015

- Difficulty date: August 16, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,294 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2435 · Starter-Generator
- Part: Gear
- Condition: Worn
- Location: Starter Gen
- Part time: 277 hours
- Component: Starter Gen
- Component part number: BC3151004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STARTER TEETH FOUND WORN, REPLACED WITH A SERVICEABLE STARTER.
